advertisement
Question
Posted by: Concerned | 2004/12/17

Miscariage

Hi Doc,

1 is it possible for one to fall pregnent while on injection (Depo), I took it 11/9/04.

On 25 Nov I realiased that I have been pregnant though I miscarried, was hospitalised cause the Doc was going to clean me inside.

My problem is that its now 3 week I am still mesturating, is this normal,

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No contraceptive is 100% effective, so it is possible to fall pregnant on Depo, though it does not happen often. If the bleeding is slight, this is probably normal. If you are still bleeding heavily you should see your doctor again.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement